# SDR IPXA2021010464082

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 21,613 hours, 13,582 cycles
- Engine: Pwa PW4158
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIVERSION, LANDED WITHOUT INCIDENT.  ANTI-ICE ENGINE 1 NAC VALVE NOT OPEN.  REMOVED FAILED NACELLE ANTI-ICE PRESSURE SWITCH AND INSTALLED REPLACEMENT, REF A300 AMM 30-21-12-0401.  COMPLETED OPERATIONAL TEST DURING ENGINE GROUND RUN, REF A300 AMM 30-21-00-0501, NO DEFECTS SEEN.  ESR: P&W IPC 30-21-01 FIG2 ITEM 775.
